# SDR SWIA201230366

- Difficulty date: April 9, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 24,785 hours, 20,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Failed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A RHYTHMIC VIBRATION OF AIRFRAME ALONG PITCH AXIS THAT LASTED FOR ABOUT 30 SECONDS.  (FLT 5332)  REPLACED MLG BAY FORWARD FAIRING FITTINGS AND IN ACCORDANCE TO MM.
